Buy it Again
Vicks NyQuil Medicine Severe Cold & Flu Relief Nighttime Liquicaps - 24 Count

Vicks NyQuil Medicine Severe Cold & Flu Relief Nighttime Liquicaps - 24 Count

Cold & Flu, Severe, Non-Drowsy, Max Strength, LiquiCaps

Nighttime relief. Acetaminophen, Phenylephrine HCI, Doxylamin Succinate, Dextromethorphan HBr. Minor aches & pains, fever. Nasal congestion & sinus pressure. Sneezing, runny nose. Cough. New max strength liquicaps. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.pg.com. www.vicks.com. Made in Canada. Other information: Do not exceed 25 degrees C.
Active Ingredients: Acetaminophen (325 mg), Dextromethorphan HBR (10 mg), Doxylamine Succinate (5 mg), Doxylamine Succinate (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Antihistamine , Active Ingredients (In Each LiquiCap): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCI (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink (May Contain This Ingredient), Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.
Product Attributes
Warning Contains: Liver Warning: This product contains acetaminophen. Sever liver damage may occur if you take more than 8 LiquiCaps in 24 hours, which is the maximum daily amount for this product, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.. Allergy Alert: acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash.. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist., if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditi
Directions General directions: Take only as directed, Do not exceed 8 LiquiCaps per 24 hrs Age group directions: Adults & Children 12 Years & Over: 2 LiquiCaps with water every 4 hrs Children 4 to Under 12 Yrs: Ask a doctor Children Under 4 Yrs: Do not use
About the Producer Procter & Gamble

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.